# SDR NACA2021070900001

- Difficulty date: July 9, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,058 hours, 18,224 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 380029815
- Part serial: P1982
- Condition: Failed
- Part time: 4,220 hours, 2,231 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WAS INOPERATIVE.   REMOVED AND REPLACED APU IAW B767 AMM 49-11-01.
